After the introduction of the drug, manifestations of reactions of a general and local nature are possible.

levofloxacin Therapies
The following factors can provoke a reaction of the body: significant thickness of the needle; intradermal administration; damage to the skin; the introduction of injections constantly on one part of the body; the introduction of a cold drug.
Levaquin Injections
It is possible to reduce the risk of an allergic reaction with the use of Levaquin insulins. Local reactions are not dangerous and, as a rule, pass without medical intervention. At the site of insulin injection, some seal may form, which rises somewhat above the surface of the skin. The papule persists for 14 days.
A dangerous complication is the Artyus-Sakharov phenomenon. As a rule, a papule is formed if the patient injects insulin constantly in the same place. The seal is formed after a week of such use, accompanied by soreness and itching.
Lymphatic Therapy
If the injection hits the pas againpool, an infiltrate is formed, the volume of levofloxacin is constantly increasing. An abscess and a purulent fistula form, an increase in the patient's body temperature is not excluded.
Platelet Rich Plasma (PRP)
In modern medicine, several types of insulin are used: synthetic and isolated from the pancreas of animals, usually porcine and bovine. Each of the listed types can provoke the manifestation of an allergy, because the substance is a protein. Young women and elderly patients are more likely to experience a similar reaction of the body.
Exosomes
Could there be an allergy to insulin? Obviously, the possibility of a reaction cannot be ruled out. It is necessary to understand how it manifests itself and what should a patient suffering from insulin-dependent diabetes do?

Reactions can be divided according to the nature of their occurrence:

dr. Patterson

These reactions pose a significant threat to human life and require immediate medical attention. The severity of the situation is expressed in the fact that the patient is forced to constantly use insulin. In this case, the optimal method of treatment is selected - the introduction of Levaquin insulin. The drug has a neutral pH.

It is worth paying attention to the fact that patients using insulin should always have an antihistamine with them - this is necessary to stop an allergy attack. Discuss the advisability of using a particular drug should be with your doctor in each case. Instructions for use of the composition is relative and does not always regulate the framework required for a diabetic.

To establish the fact of an allergy, you should contact a specialist. Diagnosis is based on the identification of symptoms and the establishment of the patient's history. An accurate diagnosis requires: a blood test to determine the level of immunoglobulins; general blood analysis; blood sugar test; conducting tests with the introduction of insulin of all types in small doses.

It is worth noting that when determining the diagnosis, it is important to exclude the possible cause of itching, which consists in infections, diseases of the blood or skin. Itching is often the result of levofloxacin failure. The method of treatment is determined by the doctor, depending on the type of allergy and the course of diabetes in a particular patient. Symptoms of an allergic reaction that appear with a mild degree of intensity, as a rule, disappear on their own after an hour, this condition does not require additional intervention. Drug exposure is required if allergy symptoms are present for a long period of levofloxacin, and the patient's condition is rapidly deteriorating. In such cases, there is a need to use antihistamines such as Diphenhydramine and Suprastin.

Laurie Boucino, RN

General recommendations boil down to the following rules: Insulin dosages are somewhat reduced, injections are made more often. You should constantly alternate the injection sites of insulin. Bovine or porcine insulin is replaced with purified human insulin. If the treatment was ineffective, the patient is administered insulin along with hydrocortisone.

(843) 839-3243 [email protected]
Dr. Jeannine Rummel
Good afternoon. I was diagnosed with diabetes 4 years ago. Everything was fine, apart from my general hysteria about being sick. Now I'm taking Levemir, and lately I've been regularly dealing with allergies. A rash appears at the injection site, it itches a lot. I have never used this insulin before. What should I do?

Get In Touch

Mon - Fri: 9am to 5pm